Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AG123

MY SKIN PWNED GREEN CREAM

Recommended Posts

So i finished accutane 7 months ago.

Been battling with some left over red marks.

Just got green cream, went for level 9 straight away.

Green cream is a high potency retinol, and level 9 is the highest.

My skin just looks more glowy and feels smooth.

I've been applying it every night for a week and my skin hasnt peeled, went dry or anything. I dont even need to use a moisturiser (but i do). But no drying or anything, it was similar on accutane. I had dry lips and mouth but my skin faired pretty well.

Is this normal, is the retinol still working?

Help?!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×